J. Aust. Math. Soc.
81 (2006), 363-368
|
Radial distributions of Julia sets of meromorphic functions
|
|
|
Shengjian Wu
LMAM
School of Mathematical Sciences
Peking University
Beijing 100871
P. R. China
tangdin@math.pku.edu.cn
|
|
|
Abstract
|
We consider a meromorphic function of finite
lower order that has as its deficient value or as its Borel
exceptional value. We prove that the set of
limiting directions of its Julia set must have a
definite range of measure.
|
Download the article in PDF format (size 53 Kb)
|
|
Australian Mathematical Publishing Association Inc.
|
©
Australian MS
|
|